New Warning about the Dangers of Combining Products - KCBD NewsChannel 11 Lubbock

12/18/02

New Warning about the Dangers of Combining Products

How many over the counter products do you use? Have you compared the ingredients in all those to see what you're combining? Most people don't take the time to do that, and that is why the government has issued a new warning about the dangers of combining products that contain Acetaminophen.

Tylenol is the most common product with Acetaminophen and it is safe when taken as directed. But you can also find Acetaminophen in more than 100 other products, and if you are taking lots of products with that, you may unknowingly be setting yourself up for an overdose.

FDA officials are warning that an overdose of Acetaminophen is now the number one cause of acute liver failure in the U.S., replacing viral Hepatitis. In a study published in the current Annals of Internal Medicine, four out of five people who had liver problems were found to have taken more than the maximum daily dose of 4,000 milligrams.

Powered by WorldNow

5600 Avenue A
Lubbock, TX. 79404

FCC Public File
publicfile@kcbd.com
806-744-1414
EEO Report
Closed Captioning

All content © Copyright 2000 - 2014 Worldnow and KCBD. All Rights Reserved.
For more information on this site, please read our Privacy Policy and Terms of Service.